# SDR MALA975889

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT AC GENERATOR AND LEFT INTAKE CAUTION LIGHTS ILLUMINATED, WOULDN'T RESET.  AIRCRAFT RETURNED TO RHI.  MAINTENANCE REPLACED THE LEFT AC GENERATOR, OPS CHECK GOOD.
